Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Problems and Solutions

Nora Thornber, William P. Wardlaw, Yongge Tian, Mohammad Riazi-Kermani, Hongbiao Zeng, José Luis Díaz-Barrero, Monte J. Zerger, Michael Andreoli, Michael Scott McClendon, Raymond N. Greenwell, Will Gosnell, Willam Seaman, Kedar Hardikar, Erin E. Emerson and G.R.A.20 Problems Group
The College Mathematics Journal
Vol. 36, No. 3 (May, 2005), pp. 238-245
DOI: 10.2307/30044862
Stable URL: http://www.jstor.org/stable/30044862
Page Count: 8
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Problems and Solutions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245